# SDR DALA2016120509609

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 67,662 hours, 49,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED THE LAMP IAW AMM 33-51.  OPS CHECKED GOOD.
